# SDR SWI2025F01123

- Difficulty date: August 9, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 12,203 hours, 7,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H I/B BEAM FROM FR.86-89.  (C-CHECK RO 08/27/2025)REMOVED AND REPLACED R/H I/B BEAM FROM FR86-89 PER E175 SRM 51-40-08. THIS REPAIR DOESNT EFFECT THE WEIGHT AND BALANCE.
